# SDR UIEA2024032200195

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - RH HORI STAB REAR SPAR STIFFENER FOUND CRACK AT STAB STAB. 560-4.  FABRICATE THE STIFFENER P/N 65B03779-66 PER 65B03779 DWG 1, 2 AND PL AS PER FORM 02373R02, SRM 51-10-02, 51-40-05 AND SRM 51-40-02 REV 42. NO FURTHER DEFECTS NOTED.
